# SDR DALA2023060704650

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 85,736 hours, 11,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 EXIT SIGN AT 4R NOT ILLUMINATED. CORRECTIVE ACTION: EXIT SIGN TESTED ON GROUND OPS CHECK GOOD. (4730752)
